Jump to content

natalja

Members
  • Content Count

    3
  • Joined

  • Last visited

  1. Hi, I can say that I use moxonidine together with propranolol for a while now (mox. for 3 years, mox. + prop. for 8 months now) and they really work well in controlling my flushing and blushing. I added mirtazapine (Remeron) to it as well by the way. Natalja (Holland).
  2. Oh, and before I forget: Vickygirl mentioned amitriptyline somewhere I believe:I used amitriptyline as well for a while, especially for neuropathic burning, but it made me flush more. Discussed it after a while with my pharmacist and there seems to be a reason for it, according to him: It can open up the superficial facial bloodvessels and therefore stimulate the flushing. Also: I tried virtually every antihistamine drug available and got a (n even more) red skin from all of them. But I'm extremely sensitive, skinwise... Luckily so far the mirtazipine seems to work and works it's antihistaminic actions on me as well. Natalja
  3. Hi, I want to share my experience with remeron so far. Till two months ago I couldn't stop flushing, burning etc. For almost a whole year! Literally non-stop almost and it drove me desperate. I had an IPL treatment in the beginning of 2005 that didn't went ok and triggered this extreme state: it made me extremely sensitive and flushed. Lately I've added propranolol and mirtazpine (remeron) to my regime (already using moxonidine, 0,2 mg three times a day) and it's making such a difference! I used propranolol before, with much less improvement, so I feel that most of this is due to the mirtazipine. A very knowledgeable dermatologist from London had prescribed it to me, especially for my extreme flushings. It cuts down my flushing episodes, the intensity of them and my general redness. I want to recommend it highly. Side-effects: indeed: increased appetite and therefore some weight gain. I had a few weeks sort of a rash and itching on my face, but that has stopped lately luckily. It helps you sleep fast during the night, but gives me some vivid dreams, but that's not unpleasant. Natalja
×
×
  • Create New...